# SDR JJBA20221031024

- Difficulty date: October 19, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 59 S20l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 4, FRAME 59 CORRODED BTW STR 20L-20R. CENTER FUSE 4, ON FRAME BTW STR 20L-20R CORROSION BLENDED AND FOUND T BE OUT OF LIMIT. MADE REPAIR PART, LOCALLY FABRICATED. CENTER FUSE 4, FRAME 59 BTW STR 20L-20R AREA REPAIRED.
